Die Zerlegungs- und Trägheitsgruppe als Permutationsgruppen.

B.L. van der Waerden

Mathematische Annalen (1935)

  • Volume: 111, page 731-733
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Waerden, B.L. van der. "Die Zerlegungs- und Trägheitsgruppe als Permutationsgruppen.." Mathematische Annalen 111 (1935): 731-733. <http://eudml.org/doc/159803>.

author = {Waerden, B.L. van der},
journal = {Mathematische Annalen},
keywords = {Algebra, number theory},
pages = {731-733},
title = {Die Zerlegungs- und Trägheitsgruppe als Permutationsgruppen.},
url = {http://eudml.org/doc/159803},
volume = {111},
year = {1935},

AU - Waerden, B.L. van der
TI - Die Zerlegungs- und Trägheitsgruppe als Permutationsgruppen.
JO - Mathematische Annalen
PY - 1935
VL - 111
SP - 731
EP - 733
KW - Algebra, number theory
UR - http://eudml.org/doc/159803
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.